American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12F10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Jen Berg and Andrew Schultz. $p$-groups have unbounded realization multiplicity. Proc. Amer. Math. Soc. 142 (2014) 2281-2290.
Abstract, references, and article information
View Article: PDF

[2] Andrew Obus. Conductors of wild extensions of local fields, especially in mixed characteristic $(0,2)$. Proc. Amer. Math. Soc. 142 (2014) 1485-1495.
Abstract, references, and article information
View Article: PDF

[3] Lindsay N. Childs. Fixed-point free endomorphisms and Hopf Galois structures. Proc. Amer. Math. Soc. 141 (2013) 1255-1265.
Abstract, references, and article information
View Article: PDF

[4] Florian Möller. Polynomials with AGL-monodromy. Proc. Amer. Math. Soc. 140 (2012) 2967-2980.
Abstract, references, and article information
View Article: PDF

[5] Elżbieta Sowa. Picard-Vessiot extensions for real fields. Proc. Amer. Math. Soc. 139 (2011) 2407-2413. MR 2784805.
Abstract, references, and article information
View Article: PDF

[6] Christopher J. Hillar. Sums of squares over totally real fields are rational sums of squares. Proc. Amer. Math. Soc. 137 (2009) 921-930. MR 2457431.
Abstract, references, and article information
View Article: PDF

[7] Ming-Chang Kang. A central extension theorem for essential dimensions. Proc. Amer. Math. Soc. 136 (2008) 809-813. MR 2361852.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] David Gluck and I. M. Isaacs. Radical and cyclotomic extensions of the rational numbers. Proc. Amer. Math. Soc. 135 (2007) 3435-3441. MR 2336555.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Manish Kumar. Valuations and rank of ordered abelian groups. Proc. Amer. Math. Soc. 133 (2005) 343-348. MR 2093053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Elena V. Black. Lifting wreath product extensions. Proc. Amer. Math. Soc. 129 (2001) 1283-1288. MR 1814179.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Shreeram S. Abhyankar. Semilinear transformations. Proc. Amer. Math. Soc. 127 (1999) 2511-2525. MR 1676323.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Shreeram S. Abhyankar and Paul A. Loomis. Once more nice equations for nice groups. Proc. Amer. Math. Soc. 126 (1998) 1885-1896. MR 1459101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Shreeram S. Abhyankar. Polynomial expansion. Proc. Amer. Math. Soc. 126 (1998) 1583-1596. MR 1443142.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Peter Müller. An infinite series of Kronecker conjugate polynomials. Proc. Amer. Math. Soc. 125 (1997) 1933-1940. MR 1396989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Shreeram S. Abhyankar. Local fundamental groups of algebraic varieties. Proc. Amer. Math. Soc. 125 (1997) 1635-1641. MR 1403110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Shreeram S. Abhyankar. Projective polynomials. Proc. Amer. Math. Soc. 125 (1997) 1643-1650. MR 1403111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Shreeram S. Abhyankar. More nice equations for nice groups . Proc. Amer. Math. Soc. 124 (1996) 2977-2991. MR 1343676.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Shreeram S. Abhyankar. Again nice equations for nice groups. Proc. Amer. Math. Soc. 124 (1996) 2967-2976. MR 1343675.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Helen G. Grundman and Tara L. Smith. Automatic realizability of Galois groups of order 16. Proc. Amer. Math. Soc. 124 (1996) 2631-2640. MR 1327017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Shreeram S. Abhyankar and Ikkwon Yie. Some more Mathieu group coverings in characteristic two . Proc. Amer. Math. Soc. 122 (1994) 1007-1014. MR 1239794.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Bao-Ping Jia and Larry Santoni. A note on Hilbert's Theorem 90 . Proc. Amer. Math. Soc. 118 (1993) 739-744. MR 1151813.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Shreeram S. Abhyankar. Linear disjointness of polynomials . Proc. Amer. Math. Soc. 116 (1992) 7-12. MR 1095218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Teresa Crespo. Embedding Galois problems and reduced norms . Proc. Amer. Math. Soc. 112 (1991) 637-639. MR 1057951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Roger Ware. A note on the quaternion group as Galois group . Proc. Amer. Math. Soc. 108 (1990) 621-625. MR 998741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Lindsay N. Childs. Cyclic Stickelberger cohomology and descent of Kummer extensions . Proc. Amer. Math. Soc. 90 (1984) 505-510. MR 733396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] William C. Waterhouse. Profinite groups are Galois groups . Proc. Amer. Math. Soc. 42 (1974) 639-640. MR 0325587.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] James K. Deveney. Fields of constants of infinite higher derivations . Proc. Amer. Math. Soc. 41 (1973) 394-398. MR 0335478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] David Jacobson. On perfect subfields over which a field is separably generated . Proc. Amer. Math. Soc. 33 (1972) 292-296. MR 0294304.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1